# SDR SWAA2024052981725

- Difficulty date: May 2, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 312-328 LBL 46 WL 208.<[01] REMOVED DAMAGE INTERCOSTAL BS 312-328 LBL 46 WL 208;LOCATED ;DRILLED AND INSTALLED NEW ALL I.A.W SRM 51-10-02-0G-0; SRM 51-40-02-0G-0;SRM 51-40-05-0G-0 AND BOEING DWG 141A5400;[02] VERIFIED CORRECTIVE ACTION 1
